Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/16859
Title: About Poisson’s integrals and their approximating properties on the classes Hω
Authors: Zajac, J.
Kharkevich, Yu. I.
Stepaniuk, T. A.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатика
Issue Date: 2012
Publisher: БГУ
Citation: Третья международная научная конференция "Математическое моделирование и дифференциальные уравнения": сборник статей Третьей международной научной конференции. Брест, 17–22 сентября 2012г. – Минск: БГУ, 2012. – С. 295-305.
URI: http://elib.bsu.by/handle/123456789/16859
ISBN: 985-6499-55-0
985-6499-57-7
Appears in Collections:2012. Третья международная научная конференция "Математическое моделирование и дифференциальные уравнения": сборник статей

Files in This Item:
File Description SizeFormat 
32.pdf544,45 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.